MathSciNet Relay Station
MathSciNet bibliographic data
MR2435385 (2009f:91056) 91B28 (93E20)
Gao, Jianwei Stochastic optimal control of DC pension funds. Insurance Math. Econom. 42 (2008), no. 3, 1159–1164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement